Automorphisms of semigroups of continuous functions

G. R. Wood*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    Certain semigroups of continuous selfmaps of the closed unit interval are shown to have the property that all their automorphisms are inner. Contrary to expectation, certain other such semigroups do have outer automorphisms.

    Original languageEnglish
    Pages (from-to)301-309
    Number of pages9
    JournalJournal of the Australian Mathematical Society
    Volume29
    Issue number3
    DOIs
    Publication statusPublished - 1980

    Fingerprint Dive into the research topics of 'Automorphisms of semigroups of continuous functions'. Together they form a unique fingerprint.

  • Cite this